# SDR AALA20100401DTW01

- Difficulty date: April 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 29,032 hours, 12,053 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHTS INOPERATIVE AT SEAT 22D DUE TO BROKEN WIRE HARNESS.  REPLACED CABLE FOR EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHT AT SEAT 22D.
